Sur l'application des diverses lois limites des valeurs extrêmes au problème des débits de crues
Revue de Statistique Appliquée, Volume 5 (1957) no. 2, p. 91-101
@article{RSA_1957__5_2_91_0,
     author = {Bernier, J.},
     title = {Sur l'application des diverses lois limites des valeurs extr\^emes au probl\`eme des d\'ebits de crues},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {5},
     number = {2},
     year = {1957},
     pages = {91-101},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1957__5_2_91_0}
}
Bernier, J. Sur l'application des diverses lois limites des valeurs extrêmes au problème des débits de crues. Revue de Statistique Appliquée, Volume 5 (1957) no. 2, pp. 91-101. http://www.numdam.org/item/RSA_1957__5_2_91_0/

Fisher (R.A.) et Tifpett (L.H.C.) - Limiting forms of the frequency distribution of the largest and smallest member of a sample (Contribution to mathematical statistics. Wiley N.Y. 1950).

Frechet (M.) - Sur la loi de probabilité de l'écart maximum. Annales de la Société polonaise de Mathématique. Volume 6. Cracovie. 1927. | JFM 54.0562.06

Gumbel (É.J.) - Statistical theory of extreme values and some practical applications. National Bureau of Standards, Washington, 1954). | Zbl 0056.13107

Hojo (T.) - Median, quartiles and interquartile distance of a sample from anormal population. Biometrika, 1931.